# SDR DALA2014120306413

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEYOND PREVIOUS STOP DRILL ON FWD UPPER CORNER AT DOOR PAN OF FWD PASSENGER DOOR. DOOR PAN WAS REPLACED IAW SRM 52-05D, 51-30-1, 51-30-2, 51-30-4.
